# SDR WX0A2021091773832

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 29,870 hours, 19,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CABIN EMERGENCY LIGHTING TEST FOUND BATTERY PACK 13WL BAD / R/R'D BATTERY PACK 13WL REF AMM 33-51-38 PB 401 OPS CK'D GOOD"
